# SDR AALA202505151489

- Difficulty date: April 7, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 72,971 hours, 34,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320701
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION LOWER SILL FR 66 AT LEVEL STR 23R AT AFT GALLEY AREA. MAINTENANCE REPLACED LOWER SILL LOC BTW FR66 TO FR68 AT LEVEL STR 23R AT AFT GALLEY AREA IAW A319 SRM 51-42-11-801, DWG D53474250 AND DWG D53480019.
